# SDR DHL2005801005

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR DOOR NOT LATCHED LIGHT ILLUMINATED, PERFORMED UPLATCH CHECK, LIGHT WENT OUT.  INSPECTED RT MAIN DOOR SWITCH.  PERFORMED OPS CHECK OF UP LATCH SYSTEM.  CLEAN RT DOOR SWITCH, OPS CHECK GOOD PER 32-60-00 DC8 MM.
